# SDR AALA201807243016

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A81275
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION WAS FOUND ON THE RIGHT TRANSITION PANEL BETWEEN SS 847 - 867.  REPLACED THE TRANSITION PANEL IAW 51-00-05-01, AND DRAWING 146A0081.
